A lower bound for complete trigonometric sums in terms of multiple
Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_5_a0,
author = {L. A. Bassalygo and V. A. Zinov'ev and S. N. Litsyn},
title = {A lower bound for complete trigonometric sums in terms of multiple},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1988},
volume = {300},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a0/}
}
TY - JOUR AU - L. A. Bassalygo AU - V. A. Zinov'ev AU - S. N. Litsyn TI - A lower bound for complete trigonometric sums in terms of multiple JO - Doklady Akademii Nauk PY - 1988 SP - 1033 EP - 1036 VL - 300 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a0/ LA - ru ID - DAN_1988_300_5_a0 ER -
L. A. Bassalygo; V. A. Zinov'ev; S. N. Litsyn. A lower bound for complete trigonometric sums in terms of multiple. Doklady Akademii Nauk, Tome 300 (1988) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1988_300_5_a0/